# SDR FDEA2020031200520

- Difficulty date: March 10, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,907 hours, 26,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N6603223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING C1 DOOR LOWER CENTER DEPRESSOR,FOUND #3 ANGLE   CORRODED,LOKING FWD TO AFT AT APPROX. STA 588.93 EVALUATED FWD CARGO DOOR LOWER #3 ANGLE 100% MATERIAL LOSS DUE TO CORR. OUT OF   LIMITS IAW B 757,SRM 52-30-02-1A,DETAIL VI. REMOVED,FABRICATED AND INSTALLED NEW   ANGLE IAW B 757 SRM 51-40-02-OG AND BOEING DWG: 143N6603,REV: AT AND REV: B.
